Algebras determined by their endomorphism monoids
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, p. 187-225
@article{CTGDC_1994__35_3_187_0,
     author = {Koubek, V\'aclav and Radovansk\'a, H.},
     title = {Algebras determined by their endomorphism monoids},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {3},
     year = {1994},
     pages = {187-225},
     zbl = {0820.08002},
     mrnumber = {1295117},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_3_187_0}
}
Koubek, V.; Radovanská, H. Algebras determined by their endomorphism monoids. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, pp. 187-225. http://www.numdam.org/item/CTGDC_1994__35_3_187_0/

1 M.E. Adams and D.M. Clark, Endomorphism monoids in minimal quasi primal varieties, Techn. Report. State Univ. of New York (1984).

2 M.E. Adams, V. Koubek and J. Sichler, Homomorphisms And Endomorphisms in Varieties of Pseudocomplemented Distributive Lattices (with Applications to Heyting Algebras), Trans. Amer. Math. Soc. 285 (1984), 57-79. | MR 748830 | Zbl 0523.06015

3 M.E. Adams, V. Koubek and J. Sichler, Homomorphisms of distributive p-algebras with countably many prime ideals, Bull. Austral. Math. Soc. 35 (1987), 427-439. | MR 888902 | Zbl 0605.06010

4 M.E. Adams, V. Koubek and J. Sichler, Endomorphisms and homomorphismsof Heyting algebras, Algebra Universalis 20 (1985), 167-178. | MR 806611 | Zbl 0571.06013

5 H.J. Bandelt, Endomorphism semigroups of median algebras, Algebra Universalis 12 (1981), 262-264. | MR 608671 | Zbl 0459.08001

6 A.H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, Amer. Math. Soc., Providence, Rhode Island, 1961. | MR 132791 | Zbl 0111.03403

7 M. Demlová and V. Koubek, Endomorphism monoids of bands, Semigroup Forum 38 (1989), 305-329. | MR 982011 | Zbl 0664.20042

8 S. Foldes and G. Sabidussi, Recursive undecidability of the binding property for finitely presented equational classes, Algebra Universalis 12 (1981), 1-4. | MR 608644 | Zbl 0458.08005

9 L. Fuchs, Infinite Abelian Goups,, Academic Press, New York and London, 1970. | MR 255673 | Zbl 0209.05503

10 L.M. Gluskin, Semigroups of isolone transformations, Uspekhi Mat. Nauk 19 (1961), 157- 162. | Zbl 0104.24301

11 T. Hecht and T. Katrinák, Equational classes of relative Stone algebras, Notre Dame J. Forrnal Logic 13 (1972), 248-254. | MR 295978 | Zbl 0212.01601

12 P. Köhler, Endomorphism semigroups of Brouwerian semilattices, Semigroup Forum 15 (1978), 229-234. | MR 466381 | Zbl 0381.06016

13 V. Koubek and J. Sichler, On Priestley duals of products, Cahiers Topo. et Diff. Geo. 32 (1991), 243-256. | Numdam | MR 1158110 | Zbl 0774.06006

14 K.B. Lee, Equational classes of distributive pseudocomplemented lattices, Canad. J. Math. 22 (1970), 881-891. | MR 265240 | Zbl 0244.06009

15 S. Mac Lane, Categories for the Working Mathematician, Springer-Verlag, New York Berlin Heidelberg, 1971. | MR 354798 | Zbl 0232.18001

16 K.D. Magill, The semigroup of endomorphisms of a Boolean ring, Semigroup Forum 4 (1972), 411-416. | MR 272690 | Zbl 0224.06007

17 C.J. Maxson, On semigroups of Boolean ring endomorphisms, Semigroup Forum 4 (1972), 78-82. | MR 297900 | Zbl 0262.06011

18 R. Mckenzie and C. Tsinakis, On recovering a bounded distributive lattices from its endomorphism monoid, Houston J. Math. 7 (1981), 525-529. | MR 658568 | Zbl 0492.06009

19 H.A. Priestley, Representation of distributive lattices by means of order Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR 265242 | Zbl 0201.01802

20 H.A. Priestley, The construction of spaces dual to pseudocomplemented distributive lattices, Quart. J. Math. Oxford 26 (1975), 215-228. | MR 392731 | Zbl 0323.06013

21 H. Prüfer, Untersuchungen über die Zerlegbarkeit der abzählbaren primären abelachen Gruppen, Math. Z. 17 (1923), 35-61. | JFM 49.0084.03 | MR 1544601

22 A. Pultr and V. Trnková, Combinatorial, algebraic and topological representations of groups, semigroups and categories, North Holland, Amsterdam, 1980. | MR 563525 | Zbl 0418.18004

23 H. Rasiowa and R. Sikorski, The mathematics of metamathematics, Monogr. Mat.,, PWN, Warsaw, 1963. | MR 163850 | Zbl 0122.24311

24 P. Ribenboim, Characterization of the sup-complementin a distributive lattice with last element, Summa Brasil. Math. 2 (1949), 43-49. | MR 30931 | Zbl 0040.01003

25 B.M. Schein, Ordered sets, semilattices, distributive lattices and Boolean algebras with homomorphic endomorphism semigroups, Fund. Math. 68 (1970), 31-50. | MR 272686 | Zbl 0197.28902

26 B.M. Schein, Bands with isomorphic endomorphism semigroups, J. Algebra 96 (1985), 548-562. | MR 810545 | Zbl 0579.20064

27 S. Shelah, Infinite abelian groups: Whitehead problem and some constuctions, Israel J. Math. 18 (1974), 243-256. | MR 357114 | Zbl 0318.02053

28 W. Taylor, The clone of a topological space, Volume 13 of Research and Exposition in Mathematics, Helderman Verlag, 1986. | MR 879120 | Zbl 0615.54013

29 C. Tsinakis, Brouwerian semilattices determined by their endomorphism semigroups, Houston J. Math. 5 (1979), 427-436. | MR 559982 | Zbl 0431.06003

30 V. Trnková, Semirigid spaces, preprint (1992). | MR 1219734 | Zbl 0803.54015